# SDR ASOA2013011802828

- Difficulty date: December 18, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 24,710 hours, 17,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL ANGLE CORRODED FROM FS 1000.00 TO 1047.00.  REMOVED CORROSION ON LOWER SILL ANGLE IAW SRM 51-21-06-001-001-A01.
